# SDR CA060306017

- Difficulty date: March 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Emb ERJ 170-100 LR
- Aircraft time: 508 hours
- Engine: Ge CF348E5A1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40302
- Part serial: ED0271
- Condition: Faulty
- Location: L1 Door
- Part time: 792 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IAW FLEET ENGINEEERING REQUEST VERIFY  L-1, R-1, L-2 AND R-2 SLIDE FOR ANY EXTRA LACING AROUND THE SLIDE PACK OPENING PIN. CONTACT MOC FOR INSTRUCTIONS AND PHOTOS OF PROPER INSTALLATION . REPORT FINDING FOR EACH DOOR AND CORRECTIVE ACTION IF REQUIRE.  L1 DOOR SLIDE ASSEMBLY REPLACED IAW AMM,NEW SLIDE ASSY INSTALLED IAW AMM. (TC NR 20060306017)
